| Model Number |
G50792 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/21/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the distal tip of the guide wire was exhibiting resistance while moving through the catheter.There were no injuries or additional procedures reported.It was further confirmed that the tip had begun to unravel.